Tardive dyskinesia is found among people who take Carbidopa And Levodopa, especially for people who are female, 60+ old also take medication Metoclopramide, and have Gastrooesophageal reflux disease . We study 2,573 people who have side effects while taking Carbidopa and levodopa from FDA and social media. Among them, 17 have Tardive dyskinesia. Find out below who they are, when they have Tardive dyskinesia and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Carbidopa and levodopa has active ingredients of carbidopa; levodopa. It is often used in parkinson's disease. (latest outcomes from Carbidopa and levodopa 2,783 users)
Tardive dyskinesia (a disorder that involves involuntary movements) has been reported by people with indigestion, abdominal distension, bipolar disorder, depression, schizophrenia (latest reports from 25,780 Tardive dyskinesia patients).
On Sep, 21, 2016
2,573 people reported to have side effects when taking Carbidopa And Levodopa.
Among them, 17 people (0.66%) have Tardive Dyskinesia
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello group. I am taking care of my 79 year old Mother who has been taking both long acting 500 / 200 and short acting 25/100 doses of carbidopa / levodopa. She also takes Requip (Ropinorole). She recently (about 3 months now) is exhibiting memory issues and has been put on DONEPEZIL HCL 10 MG TABLETS (for about a week as of today). Today she is having terrible hallucinations that there are people in my yard, which are not there (we are on 5 acres, and no one is around here at all). She becomes hysterical when she realizes that she is seeing things that aren't there. I am not sure what I can do for her. She is feeling confused and helpless, as do I. I manage all her pills, so I know she is only taking what is prescribed when it is prescribed. She mentioned she had really bad dreams last night and takes 1mg of Klonopin (Clonozepam) at bedtime to help her to sleep. I am about at the end of what to do and do not want to call the EMTs to get her simply to have her sedated or the like. What have others if any experienced like this?
Hello, I am 21 years old and developed a form of td from being given metoclopramide while studying abroad in England. I was on it for two days and now my brain gets foggy all the time, I have unexplained pains and muscle spasms and I can't drive or work full time. I can't have sex without being in pain, because it makes my spasms worse. And I got off easy, from what I hear; and yet I can't bear this pain. I really want to end my life. I am so scared and angry and sad. I can't imagine living the rest of my life like this. I can't cope and I don't want to. I feel like a human who's been experimented on; They never warned me any of this could happen. I cannot believe that people cant prescribe a drug that can turn a person into this and they have no idea how to fix it. It is like living in hell and there is no escape. It should be a crime worthy of jail time. They murdered my life. I wish I had the balls to commit suicide so my pain would be over, but I don't really want to die. I want to live. I want my life that they stole from me; but I can't have it. So I wish I would get hit by a car or die of some natural cause. I seriously believe I would rather die than live a life of coping with this; no amount of coping will change the fact that my life from here on is suffering. I don't know what to do and don't think I can deal. I wish I were dead instead.
I have been using supplemenst including protein drinks antin inflamatories , anti oxidents , could be 30 items if I took the regularly. Green drink,protein drink, glumine drink, ect. THis drug scares me as it has waring off periods, increased amounts to be used , and eventually says it barely ...
I was recently diagnosed with tardive dyskinesia. I stopped the antipsychotic, Geodon, and switched to Depakot. At the same time, I began Amandtadine to treat the tardive dyskinesia. I immediately began to stutter and it has gotten progressively worse over the past two months. My doctors seem ...
Hello, I am 21 years old and developed a form of td from being given metoclopramide while studying abroad in England. I was on it for two days and now my brain gets foggy all the time, I have unexplained pains and muscle spasms and I can't drive or work full time. I can't have sex without ...
(59 yr male) I developed tar dive dyskinesia suddenly while taking Abilify and had to stop taking it. My dyskinesia disappeared fortunately. Now the Doc wants me to start Mirtazipine instead. But I've since read that dyskinesia is still a risk. I worry as dyskinesia can be permanent. Any ...
I just realized a couple of days ago that I have tar dive dyskinesia. I am a registered nurse and have monitored patients for this condition for years. It just dawned on me that I have TD. I have taken protonix for about 1 year.
Hello group. I am taking care of my 79 year old Mother who has been taking both long acting 500 / 200 and short acting 25/100 doses of carbidopa / levodopa. She also takes Requip (Ropinorole). She recently (about 3 months now) is exhibiting memory issues and has been put on DONEPEZIL HCL 10 MG ...
Hello all. I am writing on behalf of a family member who is about a week into beginning a treatment regimen of carbidopa and levodopa. The patient is 70 years of age, male, with symptoms suggestive of Parkinson's disease. His physician has ordered that he up the dose every 3 days but he is ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.